MAUDE Adverse Event Report: K2M, INC. MESA SPINAL SYSTEM; PEDICEL SCREW SPINAL SYSTEM

K2M, INC. MESA SPINAL SYSTEM; PEDICEL SCREW SPINAL SYSTEM
Catalog Number 801-35540M
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the screw has not been returned no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.If more information becomes available manufacturer will file a follow-up report at that time.
 
Event or Problem Description
It was reported to k2m, inc on (b)(6) 2016 that a rod popped out of a screw.Patient was revised.
 
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.A review of all applicable material, inspection, manufacturing, storage and distribution records according to the description of the product used was conducted.All records revealed that the product lot was manufactured within specifications and distributed in accordance with all operating procedures.A review of the manufacturing and inspection records did not reveal any contributing information/trends.The screw did not exhibit evidence that it had been fully locked, which likely led to the rod pop out.

Brand Name
MESA SPINAL SYSTEM
Common Device Name
PEDICEL SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5474522
Report Number3004774118-2016-00010
Device Sequence Number362520
Product Code NKB
UDI-Device Identifier10888857140264
UDI-Public10888857140264
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number801-35540M
Device Lot NumberCXYF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2016
Supplement Report FDA Received Date03/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;